MAUDE Adverse Event Report: ARCOMA AB RADPRO OMNERA 400A; 0180 INTUITION AND 0072 PRECISION STATIONARY DIGITAL X-RAY SYSTEMS

ARCOMA AB RADPRO OMNERA 400A; 0180 INTUITION AND 0072 PRECISION STATIONARY DIGITAL X-RAY SYSTEMS
Model Number 0072
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unstable results at aec exposures have been noted during clinical use in a children's hospital.During troubleshooting, a component failure in a transformer in the x-ray generator has been detected and corrected.After the generator has been repaired, the generator operates as intended.No further action is needed in since this is a single event.No reports of similar events have been reported.The system has an inbuilt exposure index display feature that allows the user to detect any discrepancies after each exposure.This feature has functioned as intended, component failures or other types of incorrect settings could quickly be detected and actions taken.This report is not meeting the fda's required reporting time frames due to the fact that arcoma did not identify this incident as a reportable event.However, after careful study of the event and considering that the patients are children (children hospital) arcoma decided to send this report to fda.
 
Event or Problem Description
Unstable aec-exposures have been noted during clinical use at a children hospital.The average exposure index has been 3.5 times larger than for similar systems.

Brand Name
RADPRO OMNERA 400A
Common Device Name
0180 INTUITION AND 0072 PRECISION STATIONARY DIGITAL X-RAY SYSTEMS
Manufacturer (Section D)
ARCOMA AB
annavägen 1
växjö, 35246
SW  35246
MDR Report Key7330554
Report Number9616014-2018-00002
Device Sequence Number144592
Product Code KPR
UDI-Device Identifier07350008750012
UDI-Public07350008750012
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1